# SDR DALA202303094717D

- Difficulty date: March 8, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 57,045 hours, 40,029 cycles
- Engine: Rroyce BR700715C130
- Engine time: 51,065 hours, 35,946 cycles
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: BRH20131
- Part serial: 1283
- Condition: Cracked
- Location: Air Seal
- Part time: 8,843 cycles
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 AXIAL CRACK IN AIR SEAL F AREA (ABOVE DIA 15-2) MEASURING ~0.340 INCH
1 CIRCUMFERENTIAL CRACK IN AIR SEAL F AREA (BELOW DIA 15-2) MEASURING ~0.100 INCH
